Two Men Develop Oozing Boils on Their Faces After Receiving Moderna Jab
Photo credit: Daily Mail
Two California men developed oozing boils on their faces after receiving the Moderna Covid vaccine.
The men developed pus-filled bumps and swelling after taking the experimental jab.
Both men were given oral antibiotics and topical creams to treat the rashes.
The Daily Mail reported:
Some patients are developing pus-filled bumps on their faces in a rare side effect after receiving the Moderna COVID-19 vaccine.
In a paper published on Wednesday from the University of California, San Francisco, researchers detailed the cases two men who sought medical care after getting their first or second dose of the vaccine.
They had facial swelling, crusting on the cheeks, pustules, but a course of antibiotics and ointments resolved the conditions within 10 days.
In the first case, a man in his 50s went to the ER four days after receiving his first dose of the Moderna vaccine and chills.
When he was examined, he did not have a fever but did have excessive swelling, pustules and cursing on his cheeks and near his eyes.
The patient was prescribed the antibiotic Cephalexin and halobetasol, a topical corticosteroid, and the condition resolved within seven days.
The second patient, a man in his 80s, visited the ER five days after being administered his second dose of the Moderna vaccine.
He told doctors within 24 hours of the shot, he had facial swelling that worsened over the next few days, being accompanied by redness and pain, as well as fatigue and fevers.
Upon examination, he was found to have small red bumps on the skins, pustules and crusting across his cheeks and nose.
He was prescribed two antibiotics – vancomycinand piperacillin/tazobactam – as well as tacrolimus, which is an immunosuppressive drug.